# SDR EBVR20161101002

- Difficulty date: November 1, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 12,645 hours, 10,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Part time: 12,645 hours, 10,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE CHAFE AND GOUGES IN THE MAIN ENTRY DOOR SKIN AT THE FWD COUNTERBALANCE REEL LOCATION. COMPLIED WITH ERO-868632 IR.  INSTALLING A REPAIR DOUBLER AT THE DAMAGED AREA OF THE MAIN ENTRY DOOR.
